# SDR SWIA200819824

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 34,802 hours, 45,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3610 - EMERGENCY LIGHTS AT ROW 4 AND 5 ARE INOPERATIVE.  SECURED CONNECTOR AND REPLACED LAMPS.  OPS CHECK GOOD.
